# SDR FFSA2011F00001

- Difficulty date: August 2, 2011
- Submitted: October 14, 2011
- Operation: Air carrier
- Aircraft: N575U
- Make and model: Beech 1900C
- Aircraft serial: UC93
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: 10162001448
- Condition: Corroded
- Location: Horizontal Stab
- Part time: 27,259 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER REAR SPAR, RT LOWER CAP, FOUND CORRODED INBD AND OTBD OF THE HSS 66.0 CENTER ELEVATOR HINGE LOCATION.
